# SDR CA060618001

- Difficulty date: June 16, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 574 hours
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Nicked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND, MAINTENANCE PERSONNEL NOTICED A PAINT CHIPPED INSIDE THE LT THRUST REVERSER.  FURTHER INVESTIGATION FOUND OVER A DOZEN NICKS ON THE 3ND STAGE TURBINE.  ENGINE WILL BE REMOVED AND SENT TO AN HEAVY MAINTENANCE FACILITY AND A LOANER ENGINE WILL BE INSTALLED.
